Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26791
Title: The shortest common ordered supersequence problem
Authors: Gorbenko, A.
Issue Date: 2013
Citation: Gorbenko A. The shortest common ordered supersequence problem / A. Gorbenko // Applied Mathematical Sciences. — 2013. — Vol. 7. — № 97-100. — P. 4813-4819.
Abstract: In this paper, we consider the problem of the shortest common ordered supersequence. In particular, we consider an explicit reduction from the problem to the satisfiability problem. © 2013 Anna Gorbenko.
Keywords: NP-COMPLETE
ORDERED SUPERSEQUENCE
SATISFIABILITY
URI: http://hdl.handle.net/10995/26791
SCOPUS ID: 84886296140
PURE ID: 855690
ISSN: 1312-885X
DOI: 10.12988/ams.2013.36321
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0026.pdf95,09 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.